# SDR UPS98228229

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, CLIMBING OUT OF 700 FT AGL NR 1 ENGINE FAILED.  CHECKLIST RUN ENGINE WAS IN RESTART ENVELOPE, RESTART ATTEMPT UNSUCCESSFUL OIL PRESS AND INDICATIONS NORMAL.  REMOVED AND REPLACED NR 1 FUEL CONTROL AND FUEL PUMP PER MM 73-21-1 AND 73-11-1, RUN CK GOOD.
